Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2013

Severe Thunderstorm Warning 5, NWS Tulsa, OK

January 29, 2013Adair County, Sequoyah County, Oklahoma; Crawford County, Washington County, Arkansas

NWS Tulsa, OK issued this severe thunderstorm warning at Jan 29, 2013, 2:44 PM CST for Adair County, Sequoyah County, Oklahoma; Crawford County, Washington County, Arkansas. It was in force for 46 min. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jan 29, 2013, 2:44 PM CST (20:44 UTC)
Expired
Jan 29, 2013, 3:30 PM CST
In force
46 min
Issued by
NWS Tulsa, OK
Area
Storm-based polygon

Counties Crawford County, AR, Washington County, AR, Adair County, OK, Sequoyah County, OK

The radar

The Western Arkansas radar (KSRX), 63 km from the middle of the area, began a volume at 20:47 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jan 29, 2:48 PM CSTTSTM WND DMG2 W Short, OKSEVERAL LARGE OAK TREES AND A POWER POLE DOWN
Jan 29, 2:48 PM CSTTSTM WND DMG4 W Short, OKTREE AND POWER LINE DAMAGE - BELFONT AREA
Jan 29, 3:01 PM CSTTORNADO3 Nw Natural Dam, ARSPOTTER REPORTED A TORNADO ... DUAL-POL RADAR DATA SUGGESTED DEBRIS IN THE AIR ... EMERGENCY MANAGER REPORTED TREES DOWN.
Jan 29, 3:32 PM CSTTORNADO2 W Elkins, ARNWS TULSA SURVEY TEAM CONFIRMED AN EF-1 TORNADO. PARTIAL ROOF DAMAGE ON SEVERAL HOMES...SEVERAL BARNS/CHICKEN HOUSES DESTROYED...NUMEROUS TREES DOWN.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 4 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jan 29, 7:26 AM CSTTornado WatchSPC10 hr

The nearest sounding before it

Springfield, MO (KSGF), launched 12:00Z, 8.7 hours before the alert went out and 126 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 12:00Z on 2013-01-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 285 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 12:00Z on 2013-01-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 257 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
285 J/kg
Mixed-layer CIN
-8 J/kg
Mixed-layer LCL
728 m above ground
0-6 km bulk shear
52 kt
0-1 km storm-relative helicity
257 m²/s²
0-3 km storm-relative helicity
224 m²/s²
Significant tornado parameter
0.4
Supercell composite
1.4

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

630 
WUUS54 KTSA 292044
SVRTSA
ARC033-143-OKC001-135-292130-
/O.NEW.KTSA.SV.W.0005.130129T2044Z-130129T2130Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
244 PM CST TUE JAN 29 2013

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEASTERN SEQUOYAH COUNTY IN EAST CENTRAL OKLAHOMA
  SOUTHEASTERN ADAIR COUNTY IN NORTHEAST OKLAHOMA
  NORTHWESTERN CRAWFORD COUNTY IN NORTHWEST ARKANSAS
  WASHINGTON COUNTY IN NORTHWEST ARKANSAS

* UNTIL 330 PM CST

* AT 241 PM CST...A SEVERE THUNDERSTORM WAS LOCATED 7 MILES WEST OF
  SHORT...MOVING NORTHEAST AT 60 MPH.

  STORM HAZARDS INCLUDE...
  QUARTER SIZE HAIL...
  WIND GUSTS TO 60 MPH...

* SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...SHORT...
  NATURAL DAM...LEE CREEK...DEVILS DEN STATE PARK...STRICKLER...
  LINCOLN...BLACKBURN...PRAIRIE GROVE...BRENTWOOD...WEST FORK...
  FARMINGTON...GREENLAND AND FAYETTEVILLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PEOPLE OUTDOORS SHOULD MOVE INSIDE A STURDY BUILDING. STAY AWAY FROM
WINDOWS AND DOORS UNTIL THE STORM HAS PASSED.

TORNADOES CAN DEVELOP SUDDENLY IN THESE CONDITIONS. TAKE COVER ON THE
LOWEST FLOOR IN AN INTERIOR ROOM AWAY FROM WINDOWS AND DOORS. PREPARE
TO TAKE TORNADO PRECAUTIONS ON SHORT NOTICE.

&&

LAT...LON 3615 9424 3595 9395 3548 9456 3557 9474
TIME...MOT...LOC 2044Z 224DEG 56KT 3558 9458

$$
2 follow-up statements
428 
WWUS54 KTSA 292113
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
313 PM CST TUE JAN 29 2013

OKC001-135-292123-
/O.CAN.KTSA.SV.W.0005.000000T0000Z-130129T2130Z/
SEQUOYAH OK-ADAIR OK-
313 PM CST TUE JAN 29 2013

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN ADAIR AND
NORTHEASTERN SEQUOYAH COUNTIES IS CANCELLED...

THE THUNDERSTORM THAT PROMPTED THE WARNING HAS MOVED OUT OF ADAIR 
AND SEQUOYAH COUNTIES...AND THEREFORE...THE WARNING HAS BEEN 
CANCELLED.

LAT...LON 3566 9436 3573 9448 3615 9424 3595 9395
TIME...MOT...LOC 2113Z 225DEG 45KT 3578 9430

$$

ARC033-143-292130-
/O.CON.KTSA.SV.W.0005.000000T0000Z-130129T2130Z/
CRAWFORD AR-WASHINGTON AR-
313 PM CST TUE JAN 29 2013

...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 330 PM CST FOR
WASHINGTON AND NORTHWESTERN CRAWFORD COUNTIES...

AT 309 PM CST...A SEVERE THUNDERSTORM WAS LOCATED NEAR ODELL...MOVING
NORTHEAST AT 50 MPH.

STORM HAZARDS INCLUDE...
QUARTER SIZE HAIL...
DAMAGING WIND GUSTS TO 70 MPH...

SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...DEVILS DEN
STATE PARK...STRICKLER...BLACKBURN...HOGEYE...PRAIRIE GROVE...PRAIRIE
GROVE BATTLEFIELD STATE PARK...WOOLSEY...WEST FORK...BRENTWOOD...
WALNUT GROVE...GREENLAND...BLACK OAK...SULPHUR CITY...DURHAM...
ARNETT...FARMINGTON...FAYETTEVILLE AND HICKS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH IS IN EFFECT FOR THE WARNED AREA. PEOPLE OUTDOORS 
SHOULD MOVE INSIDE A STURDY BUILDING. STAY AWAY FROM WINDOWS AND 
DOORS UNTIL THE STORM HAS PASSED.

PEOPLE OUTDOORS SHOULD MOVE INSIDE A STURDY BUILDING. STAY AWAY FROM
WINDOWS AND DOORS UNTIL THE STORM HAS PASSED.

&&

LAT...LON 3566 9436 3573 9448 3615 9424 3595 9395
TIME...MOT...LOC 2113Z 225DEG 45KT 3578 9430

$$
880 
WWUS54 KTSA 292125
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
325 PM CST TUE JAN 29 2013

ARC033-143-292135-
/O.EXP.KTSA.SV.W.0005.000000T0000Z-130129T2130Z/
CRAWFORD AR-WASHINGTON AR-
325 PM CST TUE JAN 29 2013

...THE SEVERE THUNDERSTORM WARNING FOR WASHINGTON AND NORTHWESTERN
CRAWFORD COUNTIES EXPIRES AT 330 PM CST...

THE THUNDERSTORM HAS WEAKENED BELOW SEVERE LIMITS...THEREFORE THE
SEVERE THUNDERSTORM WARNING WILL BE ALLOWED TO EXPIRE.

GUSTY WINDS...SMALL HAIL AND HEAVY RAIN WILL STILL BE POSSIBLE WITH
THIS STORM.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 7 PM.

LAT...LON 3566 9436 3573 9448 3615 9424 3595 9395
TIME...MOT...LOC 2125Z 225DEG 45KT 3588 9417

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Jan 29, 11:28 AM CST, 3 hours 16 minutes earlier.

Area forecast discussion, Jan 29, 11:28 AM CST, 3 hours 16 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
1128 AM CST TUE JAN 29 2013

.AVIATION...
CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM.
WIDESPREAD ONGOING CONVECTION WILL CONTINUE TO IMPACT ALL
TERMINALS THROUGH MID AFTERNOON...WITH A GRADUAL CLEARING AND
RISING FLIGHT CONDITIONS ACROSS NE OK. STORMS WILL CONTINUE TO
IMPACT SE OK / WESTERN AR INTO THE EARLY EVENING...BEFORE PUSHING
FURTHER EAST INTO ARKANSAS. STRONG NORTHWESTERLY WINDS WILL FOLLOW
A COLD FRONT SOUTHWARD THROUGH THE AREA TONIGHT...WITH MVFR
CEILINGS LIKELY TO OVERSPREAD MANY OF THE TERMINALS BY MORNING.

&&

.PREV DISCUSSION... /ISSUED 531 AM CST TUE JAN 29 2013/

DISCUSSION...
FOR THE 12Z TAFS... STRONG THUNDERSTORMS ARE EXPECTED TO MOVE
ACROSS THE AREA TODAY... GENERALLY FROM WEST TO EAST... AFFECTING
ALL TAF SITES. ALTHOUGH THE WORST CONDITIONS FORECAST ARE MVFR...
WORSE CONDITIONS COULD BE POSSIBLE IF A STRONG CELL HAPPENS TO
MOVE DIRECTLY ACROSS A TAF SITE. STRONG GUSTY WINDS ARE FORECAST
AT ALL TAF SITES. THESE MAY BECOME DIRECTIONALLY VARIABLE AND
STRONGER NEAR STORMS.

PREV DISCUSSION... /ISSUED 235 AM CST TUE JAN 29 2013/

DISCUSSION...
UNSEASONABLY MILD CONDITIONS THIS MORNING AHEAD OF STRONG UPPER
TROUGH...WHICH WILL IMPACT THE REGION TODAY. ATMOSPHERE WILL
CONTINUE TO DESTABILIZE AHEAD OF SYSTEM WITH STRONG FORCING
DEVELOPING BY SUNRISE AS 100+ KNOT JET SPREADS OVER AREA.
SHOWERS/THUNDERSTORMS WILL DEVELOP AHEAD OF FRONTAL BOUNDARY/DRY
LINE ACROSS NORTHEAST OKLAHOMA WEST OF HIGHWAY 75 WITH STORMS
INCREASING IN COVERAGE. ALTHOUGH THESE STORMS MAY INITIALLY BE
SLIGHTLY ELEVATED...STRONG LOW LEVEL WIND FIELDS WILL SUPPORT A
LIMITED TORNADO THREAT. STORMS WILL BECOME MORE LINEAR IN NATURE
BY THIS AFTERNOON WITH LARGE HAIL/DAMAGING WINDS POSSIBLE AS
CONVECTIVE LINE MOVES INTO SOUTHEAST OKLAHOMA/NORTHWEST ARKANSAS.
A FEW ISOLATED THUNDERSTORMS COULD ALSO DEVELOP AHEAD OF LINE
ACROSS FAR SOUTHEAST OKLAHOMA/NORTHWEST ARKANSAS WITH A BRIEF
WINDOW OF ENHANCED LOW LEVEL WINDS WHICH COULD SUPPORT THE THREAT
FOR ISOLATED TORNADOES. THIS AREA WILL ALSO SEE THE BEST CHANCE
FOR SEVERE WEATHER...PRIMARILY IN THE STRONGER BOW SEGMENTS/MESO-
CYCLONES AS QLCS SWEEPS THROUGH BY LATE AFTERNOON/EARLY EVENING.
THE SEVERE WEATHER THREAT SHOULD END BY MID EVENING AS DRY LINE
SHIFTS EAST WITH COLD FRONT PUSHING SOUTHEAST OF INTERSTATE 44 BY
THIS TIME.

COLD/BREEZY CONDITIONS EXPECTED INTO WEDNESDAY AS TIGHT PRESSURE
GRADIENT REMAINS BEHIND DEPARTING SYSTEM. ANOTHER REINFORCING
SHOT OF COLDER AIR EXPECTED ON THURSDAY AND TO A LESSER EXTENT
AGAIN ON SATURDAY WITH A SLIGHT CHANCE FOR PRECIP. TEMPERATURES
WILL BEGIN TO MODERATE BY LATE WEEKEND AS SURFACE HIGH SHIFTS
EAST.

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   70  35  46  28 /  90  20  10   0
FSM   75  43  50  28 /  90  60  10   0
MLC   71  38  49  29 /  80  20  10   0
BVO   55  34  43  21 / 100  30  10   0
FYV   68  35  42  25 /  90  60  10   0
BYV   68  36  41  25 /  90  60  10   0
MKO   71  36  47  26 /  90  20  10   0
MIO   68  34  41  25 /  80  40  10   0
F10   70  36  47  29 /  80  20  10   0
HHW   74  40  53  30 /  90  30  10   0

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...NONE.
AR...NONE.
&&

AVIATION...07
Hazardous weather outlook, Jan 29, 12:58 PM CST, 1 hour 46 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
1258 PM CST TUE JAN 29 2013

ARZ001-002-010-011-019-020-029-OKZ049-053>076-301100-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
100 PM CST TUE JAN 29 2013

...SEVERE WEATHER THREAT CONTINUES THROUGH MID EVENING...

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.
TORNADO.
	RISK...LIMITED.
	AREA...SOUTHEAST OF A FAYETTEVILLE TO MCALESTER LINE.
	ONSET...ONGOING.

SEVERE THUNDERSTORM.
	RISK...SIGNIFICANT.
	AREA...SOUTHEAST OF INTERSTATE 44.
	ONSET...ONGOING.

	AREA AT GREATEST RISK...FAR SOUTHEAST OKLAHOMA AND WEST
        CENTRAL ARKANSAS.

FLASH FLOOD.
	RISK...ELEVATED.
	AREA...PORTIONS OF NORTHEAST OKLAHOMA...AND ALSO WESTERN
        ARKANSAS.
	ONSET...ONGOING.

SIGNIFICANT WINDS.
	RISK...LIMITED.
	AREA...ALL EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...ONGOING.

DISCUSSION...
WIDESPREAD THUNDERSTORMS WILL CONTINUE THIS AFTERNOON AND
INTO THE MID EVENING HOURS...BEFORE PUSHING FURTHER EASTWARD
INTO CENTRAL ARKANSAS.  LOCALLY HEAVY RAINFALL HAS ALREADY
FALLEN ACROSS PORTIONS OF NORTHEAST OKLAHOMA...AND ADDITIONAL
LOCALLY HEAVY RAINS ARE LIKELY ACROSS PORTIONS OF WESTERN
ARKANSAS THROUGH THIS EVENING.  FLOODING OF LOW LYING AREAS IS
POSSIBLE.

THE SEVERE WEATHER THREAT WILL CONTINUE THIS AFTERNOON AND
EVENING...AND SHIFT EASTWARD AS THE STORMS ADVANCE.  THE
EXPECTED SCENARIO IS THAT STORMS BECOME STRONGER THROUGH THE
AFTERNOON HOURS...WITH THE FAVORED AREA FOR SEVERE WEATHER
BEING SOUTHEAST OF A LINE FROM FAYETTEVILLE TO MCALESTER.
WIND FIELDS ALOFT ARE STRONG AND ANY SUSTAINED UPDRAFT WILL
HAVE POTENTIAL TO CREATE DAMAGING WINDS AND POSSIBLY QUARTER
SIZE HAIL.  ADDITIONALLY...LOW LEVEL WIND SHEAR WILL BE
SUFFICIENTLY STRONG TO WARRANT A RISK OF TORNADOES...THOUGH
THIS RISK WILL QUICKLY SHIFT FURTHER EASTWARD BY EARLY EVENING.

GUSTY SOUTH WINDS WILL PRECEDE THE COLD FRONT WHICH IS CURRENTLY
ALONG INTERSTATE 44.  A STRONGER PUSH OF COLD AIR WILL INCREASE
NORTHWESTERLY WINDS OVERNIGHT INTO WEDNESDAY.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
ACTIVATION OF THE REGIONAL SPOTTER NETWORK IS LIKELY.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.
WEDNESDAY...VERY HIGH FIRE WEATHER POTENTIAL...HIGH WIND POTENTIAL.
THURSDAY...VERY HIGH FIRE WEATHER POTENTIAL...HIGH WIND POTENTIAL.
FRIDAY THROUGH SUNDAY...NO HAZARDS.
MONDAY...HIGH WIND POTENTIAL.

EXTENDED DISCUSSION...
STRONG NORTHWESTERLY WINDS WILL PREVAIL ON WEDNESDAY...WITH GUSTY
CONDITIONS CONTINUING ON THURSDAY.  THE RECENT RAINFALL WILL HELP
ALLEVIATE IMMEDIATE FIRE WEATHER CONCERNS...HOWEVER FINE FUELS
SUCH AS GRASSES WILL CURE QUICKLY AND ANY WILDFIRES COULD SPREAD
QUICKLY WITH THESE WINDS.

WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.

In the hours before

Special weather statement, Jan 29, 1:02 PM CST, 1 hour 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
102 PM CST TUE JAN 29 2013

OKZ062-063-067-068-291930-
CHEROKEE OK-DELAWARE OK-MAYES OK-WAGONER OK-
102 PM CST TUE JAN 29 2013

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 130 PM CST
FOR THE FOLLOWING COUNTIES...

IN EAST CENTRAL OKLAHOMA
     NORTHWESTERN CHEROKEE

IN NORTHEAST OKLAHOMA
     SOUTHWESTERN DELAWARE...SOUTHEASTERN MAYES AND EASTERN WAGONER

AT 103 PM CST...A STRONG THUNDERSTORM WAS LOCATED 3 MILES WEST OF
SEQUOYAH STATE PARK...MOVING NORTHEAST AT 55 MPH. SOME LOCATIONS THAT
WILL BE AFFECTED BY THIS STORM INCLUDE...HULBERT...LOST CITY...
PEGGS...WAGONER...MURPHY...LOCUST GROVE...ROSE AND SEQUOYAH STATE
PARK.

THIS STORM WILL BE CAPABLE OF PRODUCING WIND GUSTS OF 40 TO 50 MPH.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT
WEATHER ADVISORY IS UPGRADED TO A WARNING.

LAT...LON 3631 9522 3617 9487 3582 9522 3589 9540
TIME...MOT...LOC 1903Z 209DEG 55KT 3593 9526
Special weather statement, Jan 29, 1:27 PM CST, 1 hour 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
127 PM CST TUE JAN 29 2013

OKZ058-062-063-068-292015-
CHEROKEE OK-DELAWARE OK-MAYES OK-OTTAWA OK-
127 PM CST TUE JAN 29 2013

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 215 PM CST
FOR THE FOLLOWING COUNTIES...

IN EAST CENTRAL OKLAHOMA
     NORTHERN CHEROKEE

IN NORTHEAST OKLAHOMA
     DELAWARE...SOUTHEASTERN MAYES AND SOUTHWESTERN OTTAWA

AT 127 PM CST...A STRONG THUNDERSTORM WAS LOCATED 3 MILES SOUTH OF
ROSE...MOVING NORTHEAST AT 65 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...JAY...LEACH...CHLOETA...ZENA...
CLEORA...GROVE...BERNICE...FAIRLAND...ROSE...DISNEY...TIFF CITY...
BERNICE STATE PARK...LAKE EUCHA STATE PARK AND HONEY CREEK STATE
PARK.

THIS STORM WILL BE CAPABLE OF PRODUCING PENNY SIZE HAIL AND WIND
GUSTS OF 40 TO 50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT
IN CASE THE SIGNIFICANT WEATHER ADVISORY IS UPGRADED TO A WARNING.

LAT...LON 3667 9461 3649 9462 3647 9461 3614 9493
      3618 9512 3678 9491
TIME...MOT...LOC 1927Z 214DEG 55KT 3621 9499
Special weather statement, Jan 29, 1:29 PM CST, 1 hour 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
129 PM CST TUE JAN 29 2013

OKZ073>075-292015-
HASKELL OK-LATIMER OK-PITTSBURG OK-
129 PM CST TUE JAN 29 2013

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 215 PM CST
FOR THE FOLLOWING COUNTIES...

IN SOUTHEAST OKLAHOMA
     SOUTHWESTERN HASKELL...EASTERN PITTSBURG AND LATIMER

AT 129 PM CST...A STRONG THUNDERSTORM WAS LOCATED 6 MILES SOUTH OF
HIGGINS...MOVING NORTHEAST AT 65 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...LEWISVILLE...KINTA...WILBURTON...
HIGGINS...DAMON...GOWEN...PANOLA...RED OAK...QUINTON AND ROBBERS CAVE
STATE PARK.

THIS STORM WILL BE CAPABLE OF PRODUCING NICKEL SIZE HAIL AND WIND
GUSTS TO 50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE
THE SIGNIFICANT WEATHER ADVISORY IS UPGRADED TO A WARNING.

LAT...LON 3478 9555 3522 9541 3499 9494 3468 9537
      3468 9538
TIME...MOT...LOC 1929Z 213DEG 55KT 3480 9542
Special weather statement, Jan 29, 2:03 PM CST, 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
203 PM CST TUE JAN 29 2013

OKZ072-074-292045-
HASKELL OK-SEQUOYAH OK-
203 PM CST TUE JAN 29 2013

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 245 PM CST
FOR THE FOLLOWING COUNTIES...

IN SOUTHEAST OKLAHOMA
     EASTERN HASKELL

IN EAST CENTRAL OKLAHOMA
     SEQUOYAH

AT 203 PM CST...A STRONG THUNDERSTORM WAS LOCATED 6 MILES WEST OF
MCCURTAIN...MOVING NORTHEAST AT 60 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...MCCURTAIN...STIGLER...KEOTA...
KANIMA...TAMAHA...SALLISAW...MC KEY...VIAN...BRUSHY...SHORT...MARBLE
CITY AND BRUSHY LAKE STATE PARK.

THIS STORM WILL BE CAPABLE OF PRODUCING WIND GUSTS OF  40 TO 50 MPH.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT
WEATHER ADVISORY IS UPGRADED TO A WARNING.

LAT...LON 3557 9448 3535 9474 3535 9477 3532 9482
      3529 9482 3520 9493 3507 9504 3518 9521
      3563 9489
TIME...MOT...LOC 2003Z 215DEG 64KT 3519 9505
Special weather statement, Jan 29, 2:04 PM CST, 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
204 PM CST TUE JAN 29 2013

OKZ062-063-067-068-292045-
CHEROKEE OK-DELAWARE OK-MAYES OK-WAGONER OK-
204 PM CST TUE JAN 29 2013

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 245 PM CST
FOR THE FOLLOWING COUNTIES...

IN EAST CENTRAL OKLAHOMA
     NORTHWESTERN CHEROKEE

IN NORTHEAST OKLAHOMA
     SOUTHWESTERN DELAWARE...SOUTHEASTERN MAYES AND EASTERN WAGONER

AT 205 PM CST...A STRONG THUNDERSTORM WAS LOCATED 2 MILES SOUTHEAST
OF OKAY...MOVING NORTHEAST AT 55 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...OAKS...LEACH...TWIN OAKS...KANSAS...
HULBERT...LOST CITY...PEGGS...OKAY...LOCUST GROVE...ROSE AND SEQUOYAH
STATE PARK.

THIS STORM WILL BE CAPABLE OF PRODUCING PENNY SIZE HAIL AND WIND
GUSTS TO 40 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE
THE SIGNIFICANT WEATHER ADVISORY IS UPGRADED TO A WARNING.

LAT...LON 3620 9478 3581 9516 3581 9525 3586 9538
      3633 9509
TIME...MOT...LOC 2005Z 214DEG 48KT 3587 9525
Special weather statement, Jan 29, 2:42 PM CST, 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
242 PM CST TUE JAN 29 2013

ARZ010-019-OKZ069-072-292115-
ADAIR OK-CRAWFORD AR-SEQUOYAH OK-WASHINGTON AR-
242 PM CST TUE JAN 29 2013

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 315 PM CST
FOR THE FOLLOWING COUNTIES...

IN NORTHWEST ARKANSAS
     NORTHWESTERN CRAWFORD AND WASHINGTON

IN EAST CENTRAL OKLAHOMA
     NORTHEASTERN SEQUOYAH

IN NORTHEAST OKLAHOMA
     SOUTHEASTERN ADAIR

AT 242 PM CST...A STRONG THUNDERSTORM WAS LOCATED 8 MILES WEST OF
SHORT...MOVING NORTHEAST AT 70 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...SHORT...HICKS...UNIONTOWN...ODELL...
WALNUT GROVE...TUTTLE...HARMON...FAYETTEVILLE...WEST FORK...
LINCOLN...PRAIRIE GROVE...ELKINS...FARMINGTON...BLACKBURN...HOGEYE...
STRICKLER...MORROW...WOOLSEY...CLYDE...CANEHILL...SULPHUR CITY...
BLACK OAK...GREENLAND...RHEA...VINEY GROVE...SAVOY...WHEELER...
NATURAL DAM...LEE CREEK...DEVILS DEN STATE PARK AND PRAIRIE GROVE
BATTLEFIELD STATE PARK.

THIS STORM WILL BE CAPABLE OF PRODUCING PENNY SIZE HAIL AND WIND
GUSTS OF 40 TO 50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT
IN CASE THE SIGNIFICANT WEATHER ADVISORY IS UPGRADED TO A WARNING.

LAT...LON 3550 9453 3559 9473 3615 9435 3615 9433
      3618 9432 3602 9394
TIME...MOT...LOC 2042Z 219DEG 59KT 3557 9461

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 29, 3:53 AM CSTSpecial Weather StatementTSAWashington37 min
Jan 29, 4:46 AM CSTSpecial Weather StatementTSAPawnee29 min
Jan 29, 6:52 AM CSTSevere Thunderstorm WarningTSACreek, Osage, Pawnee53 min
Jan 29, 7:43 AM CSTSpecial Weather StatementTSAOsage, Pawnee, Washington62 min
Jan 29, 7:57 AM CSTSevere Thunderstorm WarningTSAOsage33 min
Jan 29, 8:04 AM CSTSevere Thunderstorm WarningTSAOsage, Washington26 min
Jan 29, 8:28 AM CSTSpecial Weather StatementTSANowata, Washington32 min
Jan 29, 8:31 AM CSTSpecial Weather StatementTSAOsage29 min
Jan 29, 8:38 AM CSTSevere Thunderstorm WarningTSACraig, Nowata, Osage, Washington67 min
Jan 29, 12:56 PM CSTSpecial Weather StatementTSALatimer34 min
Jan 29, 1:02 PM CSTSpecial Weather StatementTSACherokee28 min
Jan 29, 1:27 PM CSTSpecial Weather StatementTSADelaware48 min
Jan 29, 1:29 PM CSTSpecial Weather StatementTSALatimer46 min
Jan 29, 2:03 PM CSTSpecial Weather StatementTSAHaskell, Sequoyah42 min
Jan 29, 2:04 PM CSTSpecial Weather StatementTSACherokee41 min
Jan 29, 2:51 PM CSTTornado WarningTSAAdair, Sequoyah39 min
Jan 29, 5:19 PM CSTSpecial Weather StatementTSALeFlore41 min
Jan 29, 5:59 PM CSTAreal Flood AdvisoryTSALeFlore2 hr
Jan 29, 2:42 PM CSTSpecial Weather StatementTSAWashington33 min
Jan 29, 3:29 PM CSTSpecial Weather StatementTSAMadison46 min
Jan 29, 4:01 PM CSTSevere Thunderstorm WarningTSACarroll29 min
Jan 29, 4:15 PM CSTSevere Thunderstorm WarningTSACarroll15 min
Jan 29, 4:51 PM CSTSevere Thunderstorm WarningTSAFranklin, Madison39 min
Jan 29, 4:55 PM CSTSevere Thunderstorm WarningTSAFranklin, Sebastian50 min
Jan 29, 5:42 PM CSTSevere Thunderstorm WarningTSAFranklin48 min

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2013Severe Thunderstorm Warnings in Arkansas, 2013Every severe thunderstorm warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.